# SDR A6WA200940539

- Difficulty date: August 25, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 17,432 hours, 16,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CAP ANGLE ON PRESSURE BULKHEAD FS 559, RT SIDE CRACKED.  LOWER CAP ANGLE PRESSURE BULKHEAD FS 559, RT SIDE REPAIRED IAW REO 601R-53-41-1045, 601R-53-41-1045, REV, 601R-53-41-260, REV C.  (K)
